# SDR DHL200180246C

- Difficulty date: November 26, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND EXTERIOR FUSELAGE 1/4/ INCH CRACK BETWEEN STA 1310-1320 L-11R TO L-12R.  REMOVED FASTNERS  WITHIN DAMAGED AREA PER SRM 51-1-21.  TRIMMED OUT DAMAGED AREA PER SRM 53-2-1.  TREATED AND PRIMED AREA PER SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER PER SRM 53-2-1.  INSTALLED REPAIR PARTS PER SRM 51-1-20 AND 21.
